Alert archive / Alabama / Small Craft Advisories in 2011

Small Craft Advisory 44, NWS Mobile, AL

December 9, 2011

NWS Mobile, AL issued this small craft advisory at Dec 9, 2011, 3:41 AM CST. It took effect at Dec 10, 2011, 12:00 AM CST. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Dec 9, 2011, 3:41 AM CST (09:41 UTC)
In effect from
Dec 10, 2011, 12:00 AM CST
Expired
Dec 11, 2011, 12:00 PM CST
In force
36 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

752 
WHUS74 KMOB 090941
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
341 AM CST FRI DEC 9 2011

...SMALL CRAFT ADVISORY HAS BEEN ISSUED FOR THE ALABAMA AND NORTHWEST
FLORIDA GULF WATERS OUT TO 60 NM...

.OFFSHORE FLOW WILL INCREASE LATE TONIGHT AS STRONG HIGH PRESSURE
BUILDS SOUTH INTO THE LOWER MISSISSIPPI AND TENNESSEE VALLEYS. NORTH
TO NORTHEAST WINDS WILL INCREASE FURTHER SATURDAY NIGHT...GRADUALLY
DIMINISHING SUNDAY MORNING. 

GMZ650-655-670-675-091700-
/O.NEW.KMOB.SC.Y.0044.111210T0600Z-111211T1500Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
341 AM CST FRI DEC 9 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST
SUNDAY. 

* WINDS: NORTH TO NORTHEAST WINDS INCREASING TO AROUND 20 KNOTS EARLY
  SATURDAY MORNING...INCREASING FURTHER TO 20 TO 25 KNOTS SATURDAY
  NIGHT. 

* SEAS: 1 TO 2 FEET WITHIN 5 MILES OF THE COAST...BUILDING 3 TO 5
  FEET OUT TO 20 NM...AND 4 TO 7 FEET FROM 20 TO 60 NM OFFSHORE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
8 follow-up statements
235 
WHUS74 KMOB 091543
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
943 AM CST FRI DEC 9 2011

...SMALL CRAFT ADVISORY HAS BEEN ISSUED FOR THE ALABAMA AND
NORTHWEST FLORIDA GULF WATERS OUT TO 60 NM...

.OFFSHORE FLOW WILL INCREASE LATE TONIGHT AS STRONG HIGH PRESSURE
BUILDS SOUTH INTO THE LOWER MISSISSIPPI AND TENNESSEE VALLEYS.
NORTH TO NORTHEAST WINDS WILL INCREASE FURTHER SATURDAY NIGHT...
GRADUALLY DIMINISHING SUNDAY MORNING.

GMZ630-100000-
/O.EXA.KMOB.SC.Y.0044.111210T0600Z-111211T1500Z/
MOBILE BAY-
943 AM CST FRI DEC 9 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST
SUNDAY. 

* WINDS: NORTH WINDS INCREASING TO 20 KNOTS WITH HIGHER GUSTS
  OVERNIGHT. 

* SEAS: BAY WATERS BECOMING ROUGH OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ650-655-670-675-100000-
/O.CON.KMOB.SC.Y.0044.111210T0600Z-111211T1500Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
943 AM CST FRI DEC 9 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 9 AM CST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
9 AM CST SUNDAY. 

* WINDS: NORTH WINDS INCREASING TO 20 TO 25 KNOTS OVERNIGHT
  CONTINUING THROUGH EARLY SUNDAY MORNING. 

* SEAS: BUILDING TO 2 TO 3 FEET WITHIN 5 MILES OF THE COAST...
  BUILDING 3 TO 5 FEET OUT TO 20 NM...AND 5 TO 8 FEET FROM 20 TO 60
  NM OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
732 
WHUS74 KMOB 100332
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
932 PM CST FRI DEC 9 2011

...SMALL CRAFT ADVISORY HAS BEEN ISSUED FOR MOBILE BAY AND THE
ALABAMA AND NORTHWEST FLORIDA GULF WATERS OUT TO 60 NM...

.OFFSHORE FLOW WILL INCREASE LATE TONIGHT AS STRONG HIGH PRESSURE
BUILDS SOUTH INTO THE LOWER MISSISSIPPI AND TENNESSEE VALLEYS.
NORTH TO NORTHEAST WINDS WILL INCREASE FURTHER SATURDAY NIGHT...
GRADUALLY DIMINISHING SUNDAY MORNING.

GMZ630-650-655-670-675-101145-
/O.CON.KMOB.SC.Y.0044.111210T0600Z-111211T1500Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
932 PM CST FRI DEC 9 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY. 

* WINDS: NORTH WINDS INCREASING TO 20 TO 25 KNOTS OVERNIGHT 
  CONTINUING THROUGH EARLY SUNDAY MORNING. 

* SEAS: BUILDING TO 2 TO 3 FEET WITHIN 5 MILES OF THE COAST... 
  BUILDING 3 TO 5 FEET OUT TO 20 NM...AND 5 TO 8 FEET FROM 20 TO 
  60 NM OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
448 
WHUS74 KMOB 100931
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
331 AM CST SAT DEC 10 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR MOBILE BAY AND THE
ALABAMA AND NORTHWEST FLORIDA GULF WATERS OUT TO 60 NM...

.A STRONG OFFSHORE FLOW WILL PERSIST THROUGH TONIGHT AS HIGH
PRESSURE BUILDS SOUTH INTO THE LOWER MISSISSIPPI AND TENNESSEE
VALLEYS. WINDS WILL GRADUALLY DIMINISH SUNDAY MORNING. 

GMZ630-650-655-670-675-101700-
/O.CON.KMOB.SC.Y.0044.000000T0000Z-111211T1500Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
331 AM CST SAT DEC 10 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY. 

* WINDS: NORTH WINDS 20 TO 25 KNOTS BECOMING NORTHEAST LATE TONIGHT.

* SEAS: 1 TO 2 FEET WITHIN 5 MILES OF THE COAST...BUILDING 3 TO 5
  FEET OUT TO 20 NM...AND 5 TO 7 FEET FROM 20 TO 60 NM OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
195 
WHUS74 KMOB 101645
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1045 AM CST SAT DEC 10 2011

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR MOBILE BAY AND THE
ALABAMA AND NORTHWEST FLORIDA GULF WATERS OUT TO 60 NM...

.A STRONG OFFSHORE FLOW WILL PERSIST THROUGH TONIGHT AS HIGH PRESSURE
BUILDS SOUTH INTO THE LOWER MISSISSIPPI AND TENNESSEE VALLEYS. WINDS
WILL GRADUALLY DIMINISH SUNDAY MORNING.

GMZ630-650-655-670-675-110045-
/O.CON.KMOB.SC.Y.0044.000000T0000Z-111211T1500Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1045 AM CST SAT DEC 10 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY. 

* WINDS: NORTH WINDS 20 TO 25 KNOTS BECOMING NORTHEAST LATE TONIGHT.

* SEAS: 3 TO 5 FEET OUT TO 20 NM...AND 5 TO 7 FEET FROM 20 TO 60 NM
  OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
367 
WHUS74 KMOB 102158
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
358 PM CST SAT DEC 10 2011

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR MOBILE BAY AND
THE ALABAMA AND NORTHWEST FLORIDA GULF WATERS OUT TO 60 NM...

.A STRONG OFFSHORE FLOW WILL PERSIST THROUGH TONIGHT AS HIGH
PRESSURE BUILDS SOUTH INTO THE LOWER MISSISSIPPI AND TENNESSEE
VALLEYS. WINDS WILL GRADUALLY DIMINISH SUNDAY MORNING.

GMZ630-650-655-670-675-110600-
/O.CON.KMOB.SC.Y.0044.000000T0000Z-111211T1500Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
358 PM CST SAT DEC 10 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY. 

* WINDS: NORTH WINDS 20 TO 25 KNOTS BECOMING NORTHEAST LATE 
  TONIGHT.

* SEAS: 3 TO 5 FEET OUT TO 20 NM...AND 5 TO 7 FEET FROM 20 TO 60 
  NM OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
835 
WHUS74 KMOB 110527
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1127 PM CST SAT DEC 10 2011

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR MOBILE BAY AND
THE ALABAMA AND NORTHWEST FLORIDA GULF WATERS OUT TO 60 NM...

.A STRONG OFFSHORE FLOW WILL PERSIST OVERNIGHT AND THEN GRADUALLY
DIMINISH THROUGH SUNDAY MORNING AS HIGH PRESSURE BUILDS SOUTH INTO
THE LOWER MISSISSIPPI AND TENNESSEE VALLEYS.

GMZ630-650-655-670-675-111200-
/O.CON.KMOB.SC.Y.0044.000000T0000Z-111211T1500Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1127 PM CST SAT DEC 10 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY. 

* WINDS: NORTH WINDS 20 TO 25 KNOTS WITH FREQUENT GUSTS TO AROUND 30
  KNOTS BECOMING NORTHEAST LATE TONIGHT.

* SEAS: 3 TO 5 FEET OUT TO 20 NM...AND 6 TO 8 FEET FROM 20 TO 60 NM
  OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
865 
WHUS74 KMOB 110946
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
346 AM CST SUN DEC 11 2011

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR MOBILE BAY UNTIL 9
AM...

...A SMALL CRAFT ADVISORY HAS BEEN EXTENDED UNTIL NOON FOR THE 
ALABAMA AND NORTHWEST FLORIDA GULF WATERS OUT TO 60 NM...

.A STRONG OFFSHORE FLOW WILL PERSIST THROUGH EARLY THIS MORNING...
GRADUALLY DIMINISHING THROUGH THE DAY. WINDS WILL STILL BE MODERATE
TO STRONG AT TIMES THIS AFTERNOON...ESPECIALLY OVER THE GULF WATERS
WHERE SMALL CRAFT SHOULD CONTINUE TO EXERCISE CAUTION EVEN AFTER THE
ADVISORY ENDS. 

GMZ650-655-670-675-111800-
/O.EXT.KMOB.SC.Y.0044.000000T0000Z-111211T1800Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
346 AM CST SUN DEC 11 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST TODAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON CST TODAY. 

* WINDS: NORTHEAST 20 TO 25 KNOTS.

* SEAS: 3 TO 5 FEET OUT TO 20 NM...AND 6 TO 8 FEET FROM 20 TO 60 
  NM OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ630-111500-
/O.CON.KMOB.SC.Y.0044.000000T0000Z-111211T1500Z/
MOBILE BAY-
346 AM CST SUN DEC 11 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING. 

* WINDS: NORTH WINDS 20 TO 25 KNOTS.  

* SEAS: 1 TO 2 FEET...HIGHEST IN SOUTHERN MOBILE BAY. BAY WATERS
  ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
897 
WHUS74 KMOB 111512
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
912 AM CST SUN DEC 11 2011

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR MOBILE BAY UNTIL
9 AM...

...A SMALL CRAFT ADVISORY HAS BEEN EXTENDED UNTIL NOON FOR THE
ALABAMA AND NORTHWEST FLORIDA GULF WATERS OUT TO 60 NM...

.A STRONG OFFSHORE FLOW WILL GRADUALLY DIMINISHING THROUGH THE DAY.
WINDS WILL STILL BE MODERATE TO STRONG AT TIMES THIS AFTERNOON...ESPECIALLY
OVER THE GULF WATERS WHERE SMALL CRAFT SHOULD CONTINUE TO EXERCISE
CAUTION EVEN AFTER THE ADVISORY ENDS.

GMZ630-111615-
/O.EXP.KMOB.SC.Y.0044.000000T0000Z-111211T1500Z/
MOBILE BAY-
912 AM CST SUN DEC 11 2011

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$

GMZ650-655-670-675-111800-
/O.CON.KMOB.SC.Y.0044.000000T0000Z-111211T1800Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
912 AM CST SUN DEC 11 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. 

* WINDS: NORTHEAST 20 TO 25 KNOTS.

* SEAS: 3 TO 5 FEET OUT TO 20 NM...AND 4 TO 6 FEET FROM 20 TO 60 NM
  OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Dec 8, 11:20 PM CST, 4 hours 21 minutes earlier.

Area forecast discussion, Dec 8, 11:20 PM CST, 4 hours 21 minutes before
AREA FORECAST DISCUSSION...AVIATION UPDATE
NATIONAL WEATHER SERVICE MOBILE AL
1120 PM CST THU DEC 8 2011

.AVIATION (09/06Z ISSUANCE)...VFR CONDITIONS EXPECTED THROUGH THE
FORECAST PERIOD. /13

&&

.SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)...BROAD UPPER TROF OVER
MUCH OF THE EASTERN CONUS WILL CONTINUE THROUGH EARLY SATURDAY...THEN
BEGIN TO FLATTEN OUT BY LATE SATURDAY. THIS WILL MAINTAIN A WEST TO
SOUTHWESTERLY FLOW ALOFT THROUGH THE SHORT TERM PERIOD. AT THE SFC...
HIGH PRESSURE WILL CONTINUE JUST NORTH OF THE FCST AREA WILL WEAKEN
SLIGHTLY TONIGHT...BUT WILL THEN BE REINFORCED BY ANOTHER CENTER OF
HIGH PRESSURE FROM THE NORTH OVER THE WEEKEND. THE UPPER LEVEL WEST
TO SOUTHWESTERLY FLOW WILL STREAM ABUNDANT MID/HIGH LEVEL MOISTURE
OVER THE REGION FRIDAY AND SATURDAY...INDICATIVE OF PERIODS OF BROKEN
TO OVERCAST HIGH LEVEL CLOUD COVER OVER THE AREA. CURRENT WATER VAPOR
IMAGERY...AND FCST MOISTURE FIELDS SUPPORTS THIS SCENARIO. EVEN WITH
THE HIGHER CLOUDS POSSIBLE...LOWER LEVELS OF THE ATMOSPHERE WILL
REMAIN VERY DRY THROUGH THE PERIOD AND NO PCPN IS EXPECTED. THE POTENTIAL
FOR HIGH CLOUDS WILL ALSO PLAY A PART IN THE TEMPERATURE FCST DURING
THE SHORT TERM PERIOD. FOR TONIGHT HIGH CLOUD COVER SHOULD BE
THIN ENOUGH TO NOT HAVE ANY MAJOR EFFECTS ON RADIATIONAL COOLING...AND
WITH THE COMBINED WITH A LIGHT NORTHERLY WIND...NIGHTTIME LOWS WILL
RANGE FROM THE UPPER 20S WELL TO THE NORTH AND IN THE LOWER 30S
FURTHER TO THE SOUTH...EXCEPT LOWER TO MIDDLE/UPPER 30S CLOSER TO THE
COAST. ALONG THE IMMEDIATE COAST WITH PERHAPS A FEW LOWER 40S ALONG
THE IMMEDIATE BEACHES. WITH THICKENED CLOUD COVER QUITE LIKELY FRIDAY
AND SATURDAY NIGHTS...HAVE MIN TEMPS SLIGHTLY WARMER THAN GUIDANCE...BUT
STILL IN THE LOW/MID 30S INTERIOR AND UPPER 30S TO LOWER 40S COASTAL.
HIGHS FRIDAY AND SATURDAY SIMILAR...PRIMARILY IN THE MID TO UPPER 50S
MOST LOCATIONS...BUT SOME LOWER 60S POSSIBLE SOUTHEAST AND COASTAL
ZONES. 12/DS

&&

.LONG TERM (SUNDAY THROUGH THURSDAY)...NO CHANGES TO LONG TERM PERIOD
FCST AT THIS TIME. WHILE WE STAY BELOW NORMAL ON SUNDAY...THIS WILL MARK
THE BEGINNING OF A GRADUAL MODERATION IN TEMPERATURES THAT WILL LAST
THROUGH THE MIDDLE OF NEXT WEEK. THIS IS DUE TO THE SFC HIGH WEAKENING
AND PULLING OFF WELL TO THE NORTHEAST WHILE UPPER HEIGHTS BEGIN TO
BUILD IN RESPONSE TO THE NEXT PIECE OF PACIFIC ENERGY AMPLIFYING OVER
THE SOUTHWESTERN STATES. WE SHOULD SEE A RETURN TO NEAR NORMAL
HIGHS/LOWS BY TUESDAY AND PERHAPS SLIGHTLY ABOVE NORMAL BY WEDNESDAY.
12Z RUNS OF THE GFS AND ECMWF HAVE COME INTO A LITTLE BETTER
AGREEMENT MID-LATE NEXT WEEK IN HOW THEY HANDLE THE EJECTION OF THE
SOUTHWEST ENERGY. BOTH NOW EJECT A SIMILAR INTENSITY UPPER LOW
ACROSS THE CENTER PART OF THE COUNTRY WEDNESDAY AND THURSDAY...TO THE
GREAT LAKES REGION BY MIDDAY THURSDAY. GFS IS A LITTLE FARTHER SOUTH
WITH THE LOW...BUT STILL WELL NORTH OF OUR FCST AREA. WITH THE GFS
NOW MORE IN LINE WITH THE ECMWF...AND WITH THE PREVIOUS SHIFT LEANING
MORE TOWARD THE ECMWF SOLUTION...THIS SUPPORTS OUR DECISION TO MAKE
NO CHANGES THIS AFTERNOON. NO SIGNIFICANT RAIN THREAT THROUGH THE
MAJORITY OF THE FORECAST PERIOD...THEN POSSIBILITY OF SHRA/TSRA ON
THURSDAY ASSOCIATED WITH TAIL END OF AFOREMENTIONED SYSTEM. 12/DS

&&

.MARINE...HIGH PRESSURE OVER THE GULF COAST IS FORECAST TO BECOME
REINFORCED OVER THE WEEKEND RESULTING IN A STRENGTHENING NORTH TO
NORTHEAST FLOW AND A BUILD IN SEAS. CONSIDERING THIS...SMALL CRAFT
ADVISORIES MAY BE REQUIRED INTO THE WEEKEND. THE HIGHER SEAS OVER
THE WEEKEND...UPWARDS OF 5 TO 7 FEET LOOK TO POPULATE THE 20-60
NAUTICAL MILE ZONES DUE TO THE STRONGER NORTH/NORTHEAST FETCH. LATEST
GRIDDED FORECAST FOR WIND DIRECTION/SPEED IS IN VERY GOOD AGREEMENT
WITH THE NEW 08.12Z MODEL GUIDANCE RESULTING IN LITTLE CHANGE DURING
THE FORECAST PERIOD. THE HIGH EASES EASTWARD OVER THE SOUTHERN
STATES AND LOOKS TO MAINTAIN A PREDOMINANT NORTHEAST FLOW FOR MUCH
OF THE PERIOD. A DECREASE IN WIND SPEED AND A LOWERING IN SEA
HEIGHTS FORECAST THE BEGINNING OF NEXT WEEK. 10/GJM

&&

.FIRE WEATHER...HIGH PRESSURE WILL BE THE DOMINANT WEATHER FEATURE
ACROSS THE REGION THROUGH THE EARLY PART OF THE WEEKEND. IT WILL
STAY COOL AND DRY...BUT CONDITIONS WILL REMAIN ABOVE RED FLAG
CRITERIA. LIGHT TRANSPORT WINDS AND SHALLOW MIXING HEIGHTS WILL
RESULT IN LOW AFTERNOON DISPERSIONS. 12/DS

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      34  59  37  56 /  05  10  10  10
PENSACOLA   38  61  41  58 /  05  10  10  10
DESTIN      42  60  44  60 /  05  10  10  10
EVERGREEN   29  58  34  56 /  05  10  10  10
WAYNESBORO  27  57  33  53 /  05  05  10  05
CAMDEN      27  57  33  54 /  05  10  10  10
CRESTVIEW   28  62  37  59 /  05  10  10  10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Dec 8, 10:30 PM CST, 5 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1030 PM CST THU DEC 8 2011

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-091200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
1030 PM CST THU DEC 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF INTERIOR
SOUTHEAST MISSISSIPPI...SOUTHWEST AND SOUTH CENTRAL ALABAMA...THE
WESTERN FLORIDA PANHANDLE.

.DAY ONE...TONIGHT

A MODERATE FREEZE WILL BE LIKELY ALONG AND NORTH OF THE I-10
CORRIDOR TONIGHT. A LIGHT FREEZE WILL BE LIKELY FURTHER SOUTH EXCEPT
ALONG THE IMMEDIATE COAST.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A LIGHT TO MODERATE FREEZE MOSTLY ALONG AND NORTH OF THE I-10
CORRIDOR CAN BE EXPECTED EACH NIGHT FRIDAY THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS WILL NOT BE
REQUIRED THROUGH TUESDAY.

GMZ630-650-655-670-675-091200-
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1030 PM CST THU DEC 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT GULF COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A MODERATE TO STRONG NORTHERLY WIND FLOW WILL DEVELOP LATE FRIDAY
THROUGH SUNDAY MORNING...GIVING WAY TO HAZARDOUS CONDITIONS FOR
SMALL CRAFT THROUGH MUCH OF THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS WILL NOT BE
REQUIRED THROUGH TUESDAY.

Nearby

Small Craft Advisories in Alabama, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.